Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Approximating the invariant densities of transformations with infinitely many pieces on the interval

Authors: P. Góra and A. Boyarsky
Journal: Proc. Amer. Math. Soc. 105 (1989), 922-928
MSC: Primary 58F11
MathSciNet review: 953006
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ I = [0,1]$ and $ \tau :I \to I$ be a piecewise continuous, expanding transformation with infinitely many pieces of monotonicity. We construct a sequence of transformations $ \left\{ {{\tau _n}} \right\}$, each having a finite partition, such that their invariant densities converge in $ {L_1}$ to the invariant density of $ \tau $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F11

Retrieve articles in all journals with MSC: 58F11

Additional Information

PII: S 0002-9939(1989)0953006-3
Article copyright: © Copyright 1989 American Mathematical Society